MathSciNet Relay Station
MathSciNet bibliographic data
MR1376539 11F03 (11R29 11Y40)
Berndt, Bruce C.; Chan, Heng Huat; Zhang, Liang-Cheng Ramanujan's class invariants, Kronecker's limit formula, and modular equations. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2125–2173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement